# SDR ASAA2016011814871

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,440 hours, 4,232 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Nicked
- Location: Nr 2 Engine Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, NR 8 FAN BLADE HAS A SHARP NICK ON L/E.  ACFT GROUNDED. DAMAGE FOUND WITHIN AREA C, DEPTH .093 6" FROM TIP.  ACCOMPLISHED FAN BLADE REPAIR REF AMM 72-21-02-300-801-F00 2.A THRU H. 4.  PERFORMED FPI OF BLENDED AREA, NO RELEVENT INDICATIONS NOTED. REF AMM 70-40-01-910-801-F00.  COMPLETED FAN BLADE REPAIR REF AMM 72-21-02-300-801-F00.
